| Catalog Number |
200010902 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/17/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The information in this report was provided by stryker legal department.It was confirmed that the device involved was never part of a previous recall.Once more information is received and full the investigation is completed any additional information will be reported in a supplemental report.H3 other text : device remains implanted in patient.
Event or Problem Description
It was reported that the patient underwent a right ankle surgery on (b)(6) 2015, and was implanted with wright inbone ankle system.In the last four years, the patient has allegedly been plagued with infections at the surgical site in the right ankle.The patient is scheduled for revision surgery.
Additional Manufacturer Narrative
The complaint couldn't be confirmed, since the device was not returned for evaluation and no other evidences were provided, to confirm the reported infection.Microbiologist reviewed the sterility of the dhr and noted: the subject device was packaged according to established design and process specifications, and got sterilized according to process.No deviation for a non-conformance could be found.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description